# SDR DXTA2012080205073

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N821QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258709
- Aircraft time: 4,254 hours, 3,094 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Backed Out
- Location: Downlock Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN, ONLY THE 2 MAIN GEAR LIGHTS WERE GREEN.  NOSE GEAR HAD NO GREEN OR RED LIGHTS.  NOSE GEAR PIN WAS UP (INDICATING GEAR DOWN).  LIGHTS TESTED NORMAL.  AFTER ABOUT 10 SECONDS. NOSE GEAR INDICATED GREEN WITH NO RED.  ALL OTHER INDICATIONS WERE NORMAL.  CHECKED AND FOUND BACKSHELL FOR NLG DOWNLOCK SWITCH BACKED OFF SHOWING 4-5 THREADS.  TIGHTENED BACKSHELL.  APPLIED CONTACT CLEANER TO BOTH DOWNLOCK AND GEAR DOOR MICRO SWITCHES.  OPS CHECKED WITH NO DEFECTS.
